Posted 22 February 2017 - 06:57 PM
Hi Michael and welcome.
Firstly, I would like to mention your user name, if this is your real name, you might want to change it for privacy reasons, if so you can request that here in your thread, or message one of the mods or admins.
You have come to the right place for help with tapering and its good you found us before starting, there is a lot of good information and advice here.
It would be great if you would put your drug and withdrawal history in your signature. Doing this helps people understand your context, it appears below each of your posts. Here are instructions for how to do it:
Please put your withdrawal history in your signature
You would probably start with Cymbalta. If you're not having an adverse reaction from the other medications, taper the most activating drug first. This is usually an antidepressant or stimulant. See this topic for more information:
Taking multiple psych drugs? Which drug to taper first?
Tips for tapering off Cymbalta (duloxetine)
You can use this thread as your ongoing journal to track progress, write about symptoms, ask questions and communicate with the community, add to it whenever you want. Its a good idea to bookmark it or follow it, so its easy to find again.
I'm not a doctor. My comments are not medical advise. These are my opinions based on my own experience and what I've learned. Please discuss your situation with a medical practitioner who has knowledge of tapering and withdrawal...if you are lucky enough to find one.
My Introduction Thread
Full Drug and Withdrawal History
Several SSRIs for 13 years starting 1997 (for mild to moderate partly situational anxiety)
Various other drugs over the years for side effects
2 month 'taper' off Lexapro 2010
Short acute withdrawal, followed by 2 -3 months of improvement then delayed protracted withdrawal
DX ADHD followed by several years of stimulants and other drugs trying to manage increasing symptoms
Failed reinstatement of Lexapro and trial of Prozac (became suicidal)
May 2013 Found SA, learned about withdrawal, stopped taking drugs...healing begins.
Protracted withdrawal, with a very sensitized nervous system, slowly recovering as time passes
Supplements which seem to help: High doses of Vitamin C, Magnesium, Garlic and Ginger. Taurine,
Vit D3, L-Theanine and Inositol. I'm one of the rare people who react badly to fish oil.
June 2016 - Started daily juicing, mostly vegetables and lots of greens.
VIDEO: Where did the chemical imbalance theory come from?
VIDEO: How are psychiatric diagnoses made?
VIDEO: Why do psychiatric drugs have withdrawal syndromes?
VIDEO: Can psychiatric drugs cause long-lasting negative effects?
VIDEO: Dr. Claire Weekes